# SDR SIMA2011347005

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 22,784 hours, 21,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND THE RIGHT OVERWING REAR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVERWING EMERGENCY LIGHT BULB IAW EMB 140 AMM 33-50-07.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
